# SDR UALA2012062903441

- Difficulty date: June 22, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 66,411 hours, 12,580 cycles
- Engine: Pwa PW4077
- Engine time: 13,254 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACCOUSTICAL PANEL MISSING POTTING COMPOUND AT PREVIOUS REPAIR, APPROX 1 1 BY- 69647 :ITEM SHOULD READ FAN BLADE RUBSTRIP MISSING POTTING COMPOUND CF 605.  SEE MM72-33-01-801 FOR REPAIR AND MM 72-33-01-601 FOR INSPECTION CHECK.  NEED PCN840-0440, 840-0439 AND 841-0591. 840-0439 OUT OF STOCK AT ORD.  REPAIRED REF MM72-33-01.
